American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 116 found      Go to page: 1 2 3 4

[61] Samuel M. Rankin. A remark on cosine families . Proc. Amer. Math. Soc. 79 (1980) 376-378. MR 567976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Sen-Yen Shaw. Ergodic projections of continuous and discrete semigroups . Proc. Amer. Math. Soc. 78 (1980) 69-76. MR 548087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Michael G. Murphy. Quasilinear evolution equations in Banach spaces . Trans. Amer. Math. Soc. 259 (1980) 547-557. MR 567096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] H. Bruce Stewart. Generation of analytic semigroups by strongly elliptic operators under general boundary conditions . Trans. Amer. Math. Soc. 259 (1980) 299-310. MR 561838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] S. Nelson and R. Triggiani. Analytic properties of cosine operators . Proc. Amer. Math. Soc. 74 (1979) 101-104. MR 521880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Jon Sherman. A new characterization of amenable groups . Trans. Amer. Math. Soc. 254 (1979) 365-389. MR 539924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James G. Hooton. Dirichlet forms associated with hypercontractive semigroups . Trans. Amer. Math. Soc. 253 (1979) 237-256. MR 536945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Larry Gearhart. Spectral theory for contraction semigroups on Hilbert space . Trans. Amer. Math. Soc. 236 (1978) 385-394. MR 0461206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jimmie Lee Johnson. The uniform continuity of certain translation semigroups . Proc. Amer. Math. Soc. 71 (1978) 197-203. MR 0512908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Arthur Lubin. A subnormal semigroup without normal extension . Proc. Amer. Math. Soc. 68 (1978) 176-178. MR 0500264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] M. O. Bertman. Conditionally compact semitopological one-parameter inverse semigroups of partial isometries . Trans. Amer. Math. Soc. 240 (1978) 263-275. MR 0476906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Fred B. Weissler. Logarithmic Sobolev inequalities for the heat-diffusion semigroup . Trans. Amer. Math. Soc. 237 (1978) 255-269. MR 479373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Ira W. Herbst and Alan D. Sloan. Perturbation of translation invariant positivity preserving semigroups on $L\sp{2}({\bf R}\sp{N})$ . Trans. Amer. Math. Soc. 236 (1978) 325-360. MR 0470750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Ky Fan. Extension of invariant linear functionals . Proc. Amer. Math. Soc. 66 (1977) 23-29. MR 0458111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jerome A. Goldstein. On the absence of necessary conditions for linear evolution operators . Proc. Amer. Math. Soc. 64 (1977) 77-80. MR 0500284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Melinda W. Certain and Thomas G. Kurtz. Landau-Kolmogorov inequalities for semigroups and groups . Proc. Amer. Math. Soc. 63 (1977) 226-230. MR 0458242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Rhonda Jo Hughes. Semigroups of unbounded linear operators in Banach space . Trans. Amer. Math. Soc. 230 (1977) 113-145. MR 0636372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. M. Ball. Strongly continuous semigroups, weak solutions, and the variation of constants formula . Proc. Amer. Math. Soc. 63 (1977) 370-373. MR 0442748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] G. F. Webb. Regularity of solutions to an abstract inhomogeneous linear differential equation . Proc. Amer. Math. Soc. 62 (1977) 271-277. MR 0432996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Abel Klein. A characterization of Osterwalder-Schrader path spaces by the associated semigroup. Bull. Amer. Math. Soc. 82 (1976) 762-764. MR 0406249.
Abstract, references, and article information   
View Article: PDF

[81] Marshall Slemrod. Existence, uniqueness, stability for a simple fluid with fading memory. Bull. Amer. Math. Soc. 82 (1976) 581-583. MR 0411339.
Abstract, references, and article information   
View Article: PDF

[82] Anthony To Ming Lau. Semigroup of operators on dual Banach spaces . Proc. Amer. Math. Soc. 54 (1976) 393-396. MR 0493507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Jerome A. Goldstein and James T. Sandefur. Asymptotic equipartition of energy for differential equations in Hilbert space . Trans. Amer. Math. Soc. 219 (1976) 397-406. MR 0410016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Paul R. Chernoff. Quasi-analytic vectors and quasi-analytic functions. Bull. Amer. Math. Soc. 81 (1975) 637-646. MR 0636276.
Abstract, references, and article information   
View Article: PDF

[85] Paul R. Chernoff. A note on continuity of semigroups of maps . Proc. Amer. Math. Soc. 53 (1975) 318-320. MR 0448406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Charles L. Byrne. Arcs defined by one-parameter semigroups of operators in Banach spaces with the Radon-Nikodym property . Proc. Amer. Math. Soc. 53 (1975) 353-355. MR 0385635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Michael C. Reed. Higher order estimates and smoothness of nonlinear wave equations . Proc. Amer. Math. Soc. 51 (1975) 79-85. MR 0377238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] V. A. Babalola. Generation of abstract-parameter semigroups . Proc. Amer. Math. Soc. 48 (1975) 173-178. MR 0636368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] George F. Feissner. Hypercontractive semigroups and Sobolev's inequality . Trans. Amer. Math. Soc. 210 (1975) 51-62. MR 0511867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] J. W. Spellmann. Product integral techniques for abstract hyperbolic partial differential equations . Trans. Amer. Math. Soc. 209 (1975) 353-365. MR 0377590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 116 found      Go to page: 1 2 3 4